Publication
Title
The relation between Pearson's correlation coefficient and Salton's cosine measure
Author
Abstract
Language
English
Source (journal)
Journal of the American Society for Information Science and Technology. - Washington, D.C., 2001 - 2013
Publication
Washington, D.C. : 2009
ISSN
1532-2882 [print]
1532-2890 [online]
Volume/pages
60:5(2009), p. 1027-1036
ISI
000265420700011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 01.02.2010
Last edited 03.06.2018